# SDR DALA2025112408540

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT UTILITY AREA BEAM WITH CORROSION AT -Y=1162,5 BETWEEN FR67+410MM AND FR68+30MM.   REPLACED FLOOR BEAM P/N: D5347218920400 PER A319 SRM TASK 51-72-11-900-001. (1314799)
